# SDR DALA2017030101637

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING BOX CABIN AREA CORROSION ON UPPER FACE WING BOX RT BTW STA Y=674 TO 696 X=-54 TO X=-60 (WING BOX). REPAIR WAS ACCOMPLISHED PER ETI-17-17-022 REV 4 AND ER/A 554158-14 REV ORIGINAL.
